Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 359093, 8 pages
http://dx.doi.org/10.1155/2014/359093
Research Article

Hermite Wavelet Method for Fractional Delay Differential Equations

School of Natural Sciences, National University of Sciences and Technology, Sector H-12, Islamabad, Pakistan

Received 4 April 2014; Accepted 12 June 2014; Published 2 July 2014

Academic Editor: Honglei Xu

Copyright © 2014 Umer Saeed and Mujeeb ur Rehman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We proposed a method by utilizing method of steps and Hermite wavelet method, for solving the fractional delay differential equations. This technique first converts the fractional delay differential equation to a fractional nondelay differential equation and then applies the Hermite wavelet method on the obtained fractional nondelay differential equation to find the solution. Several numerical examples are solved to show the applicability of the proposed method.